Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 2, Pages 169-183

Reliability for Laplace distributions

Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 30 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saralees Nadarajah, “Reliability for Laplace distributions,” Mathematical Problems in Engineering, vol. 2004, no. 2, pp. 169-183, 2004.